MathSciNet Relay Station
MathSciNet bibliographic data
MR1346975 55P10 (55M35 57S05)
Geoghegan, Ross; Nicas, Andrew Homotopy periodicity and coherence. Proc. Amer. Math. Soc. 124 (1996), no. 9, 2889–2895.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement